Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Pelvic pain, yellowish urine. Urine test, ultrasound came normal. What do these symptoms indicate?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
i still have pelvic pains they check my abdomen ultrasound checked inside my stomach so many urine test everything is okay.... but no matter how much water i drink my urine still comes very deep yellow and sometimes cloudy yellow browish.... left side between ma abdomen and my hip hurts
Posted Tue, 23 Apr 2013 in General Health
Answered by Dr. Ashish Mittal 6 hours later
Hello again,
Thanks for follow up.

Hope you are not taking any medicine, which can lead change in urine color. In presence of normal test there is no need to worry much about change in urine color.

Many time urogenital tract tuberculosis can present with symptoms like in your case. Hope it had been rule out in your case. Same time it will be better if you upload your ultrasound and urine test reports.

For pain complaints: infection and urogenital tract stone problem less likely due to normal urine and ultrasound examination. Following causes need to be considered again in following hierarchy:
• Vitamin deficiency: Some time vitamin deficiency can present as vague physical symptoms. Get serum B12 level. Start multi-vitamins as they are easily available.
• Neurological problem: If there is history of spinal injury or swelling in spine. In that case you may need MRI of spine.
• Side effect of substance use: so stop use if present.
Anxiety disorder: If above conditions are not present then there is need to rule out sexual/performance anxiety. Anxiety not only present with psychological symptoms but it can also present with somatic symptoms like tingling, burning and pain complaints with normal investigation reports.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor